I am 1/3 through. If this was a marathon, I would be limping. My chest hurts, most of the time my stomach hurts, and my sleep is inconsistent. The medication’s side effects are taking their toll. They make me nauseous, which doesn’t help my anxiety. My anxiety already makes me want to throw up. The sleep problem happened before I started taking my medication, but I think it’s also screwing it up. I just started taking the full dosage this past friday. My doctor told me to talk only half the first week due to being off of it for so long. Logically, that means that the side effects should be worse. Then again, I know nothing about medicine. This past week was hell, and it was a 4 day week. Days kind of lose their meaning in terms of the number. I stop thinking it of June the 6th, but as the day before I have to hold my breath. Wednesday becomes the half way point. June becomes week 4,5,6,7 and part of 8. I think of things in terms of how many hours I have left. It just kind of loses its meaning after a while. I did go bowling yesterday. That hour or so was the first time my Anxiety was completely shut out in almost a month. I just bowled. Even on the weekend and the evenings, I just think about how many hours I have left. My health is taking a dip. My mom said I look like I lost weight. That’s not really good. I feel like my heart is coming out of my chest. Sometimes I can hear my own heartbeat in my ears during the night. I’m thinking of shortening it from 12 weeks to 10. I just don’t see how making me health even worse for an extra 2 weeks of nothing is advantageous. It will end. It feels like an eternity, but eventually this will end.